# SDR A063SA

- Difficulty date: May 9, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N984SA
- Make and model: Mtsbsi MU300
- Aircraft serial: A063SA
- Aircraft time: 6,056 hours, 6,069 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN16
- Condition: Misrigged
- Location: Lt Mlg Strut
- Part time: 6,056 hours, 6,069 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THRUST REVERSERS FAILED TO DEPLOY AND SPEED BRAKES FAILED TO EXTEND.  WHEEL BRAKES INITIALLY WORKED, BUT FAILED DURING ROLLOUT.  THE USE OF EMERGENCY BRAKES WERE REQUIRED.  AS AIRCRAFT SLOWED, USE OF THRUST REVERSERS, SPEED BRAKES, AND WHEEL BRAKES BECAME EFFECTIVE.  SYSTEMS WERE TROUBLESHOT AND FOUND IMPROPER SERVICING OF GEAR STRUTS, PREVENTING SQUAT SWITCH(ES) FROM ACTIVATING PROPERLY.  SERVICED STRUTS IAW M/M AND SERVICED HYDRAULIC SYSTEM AND EMERGENCY BRAKE ACTIVATION SYSTEM.
